# SDR SWAA2024090934568

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE HITS DOOR THRESHOLD WHEN DOOR OPERATED.<[01] READJUSTED GIRT Z FOLD AS PER MT 725-61-06 STEP 3.K.(3).;[02] VERIFIED STEP 1
